# SDR AU990104

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT INBOARD ROLL SPOILER ACTUATOR FAULTY.  SPOILER PANEL WOULD NOT FULLY RETRACT.
